Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 20, NWS Tallahassee, FL

February 6, 20207 counties in Georgia; 4 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 6, 2020, 2:58 PM EST for 7 counties in Georgia; 4 counties in Florida. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 2:58 PM EST (19:58 UTC)
Expired
Feb 6, 2020, 4:00 PM EST
In force
62 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Liberty County, FL, Baker County, GA, Decatur County, GA, Early County, GA, Grady County, GA, Miller County, GA, Mitchell County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 82 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 3:20 PM ESTTSTM WND DMGColquitt, GASCATTERED TREES DOWN IN MILLER COUNTY.
Feb 6, 3:55 PM ESTTSTM WND DMGNewton, GASCATTERED TREES DOWN IN BAKER COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS52 KTAE 061958
SVRTAE
FLC013-039-063-077-GAC007-087-099-131-201-205-253-062100-
/O.NEW.KTAE.SV.W.0020.200206T1958Z-200206T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
258 PM EST Thu Feb 6 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Eastern Jackson County in the Panhandle of Florida...
  Northern Calhoun County in the Panhandle of Florida...
  Western Gadsden County in Big Bend of Florida...
  North central Liberty County in Big Bend of Florida...
  Decatur County in southwestern Georgia...
  Northwestern Grady County in southwestern Georgia...
  Miller County in southwestern Georgia...
  Mitchell County in southwestern Georgia...
  Baker County in southwestern Georgia...
  Southeastern Early County in southwestern Georgia...
  Seminole County in southwestern Georgia...

* Until 400 PM EST/300 PM CST/.

* At 258 PM EST/158 PM CST/, severe thunderstorms were located along
  a line extending from 8 miles south of Arlington to 11 miles
  northwest of Blountstown, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Colquitt, Newton, Bainbridge, Donalsonville, Camilla, Pelham,
  Baconton, Chattahoochee, Greensboro, West Bainbridge, Douglasville,
  Sneads, Gretna, Grand Ridge, Altha, Attapulgus, Iron City, Climax,
  Damascus and Brinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3136 8400 3045 8473 3047 8533 3100 8502
      3100 8500 3140 8479 3144 8438 3144 8400
TIME...MOT...LOC 1958Z 262DEG 20KT 3132 8475 3053 8522 

HAIL...<.75IN
WIND...60MPH
 
$$

98-DICATARINA
1 follow-up statement
115 
WWUS52 KTAE 062035
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
335 PM EST Thu Feb 6 2020

GAC099-062044-
/O.CAN.KTAE.SV.W.0020.000000T0000Z-200206T2100Z/
Early GA-
335 PM EST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EARLY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3144 8400 3136 8400 3045 8473 3047 8517
      3061 8509 3062 8491 3070 8486 3075 8494
      3080 8496 3079 8495 3085 8494 3137 8458
      3144 8439
TIME...MOT...LOC 2034Z 262DEG 20KT 3135 8452 3056 8499 

$$

FLC013-039-063-077-GAC007-087-131-201-205-253-062100-
/O.CON.KTAE.SV.W.0020.000000T0000Z-200206T2100Z/
Jackson FL-Calhoun FL-Gadsden FL-Liberty FL-Decatur GA-Grady GA-
Miller GA-Mitchell GA-Baker GA-Seminole GA-
335 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EST/300 PM CST/ FOR SOUTHEASTERN JACKSON AND NORTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...WESTERN GADSDEN AND NORTH
CENTRAL LIBERTY COUNTIES IN BIG BEND OF FLORIDA...DECATUR...
NORTHWESTERN GRADY...EASTERN MILLER...MITCHELL...BAKER AND EASTERN
SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA...

At 334 PM EST/234 PM CST/, severe thunderstorms were located along a
line extending from 9 miles south of Leary to 9 miles northeast of
Blountstown, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Colquitt, Newton, Bainbridge, Camilla, Pelham, Baconton, Greensboro,
West Bainbridge, Chattahoochee, Gretna, Attapulgus, Iron City,
Climax, Brinson, Rock Bluff, Ocheesee, Juniper, Douglas City, Selman
and Recovery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3144 8400 3136 8400 3045 8473 3047 8517
      3061 8509 3062 8491 3070 8486 3075 8494
      3080 8496 3079 8495 3085 8494 3137 8458
      3144 8439
TIME...MOT...LOC 2034Z 262DEG 20KT 3135 8452 3056 8499 

HAIL...<.75IN
WIND...60MPH
 
$$

98-DICATARINA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 12:42 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Feb 6, 12:42 PM EST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1242 PM EST Thu Feb 6 2020

.AVIATION...
[Through 18Z Friday]
Line of strong to severe storms will impact area terminals from
west to east through the afternoon and early evening. Outside of
the storms, very strong southerly winds will continue.

&&

.PREV DISCUSSION [1137 AM EST]...

.NEAR TERM [Through Today]...
Line of strong storms is beginning to organize over SE Alabama and
the Florida Panhandle. Deep layer forcing will only increase
through the afternoon as a potent shortwave rounds the base of the
deep upper trough. As the shortwave begins to eject this afternoon
and evening, deep layer shear will increase across the Florida Big
Bend into southern Georgia. Combined with MLCAPE of 1500-2000j/kg,
this should lead to an intensification of the squall line as it
accelerates eastward. SPC has the entire area under an enhanced
risk of severe storms, with an area 45% wind probs. This is the
area of greatest concern for isolated wind gusts greater than 60
knots.

.SHORT TERM [Friday through Saturday]...

The squall line and associated severe weather threat will be gone
from our CWA to begin the short term. Mostly dry conditions follow
as a much cooler and more stable airmass moves in from the
northwest in the wake of the freshly passed cold front. High
pressure also builds at the surface over the southeast, resulting
in mostly clear skies. Despite plentiful sunshine, high
temperatures will struggle to reach 60 on Fri. The combination of
subsidence aloft, excellent radiational cooling conditions, and
cold-air advection is expected to bring down temperatures to the
mid 30s (except for the immediate coast) on Sat in the overnight
and early-morning hours. High temperatures are forecast to be a
few degrees warmer on Sat.

.LONG TERM [Saturday Night Through Thursday]...

Surface high pressure gradually slides eastward this weekend,
causing winds to veer from east to the south. This shift will
cause moisture to increase for our area thus allowing
temperatures to moderate and begin a warming trend. High
temperatures will be mostly in the 70s with each successive day
being warmer, with low temperatures generally in the low 60s.

Zonal flow aloft is expected to become more southwesterly to begin
the work week as a cutoff low tracks east from near the US/Mexico
border. This pattern will bring rain chances back to our area Mon
afternoon (30-40% PoPs for the AL and western FL Panhandle
counties) as a frontal boundary develops at the surface. Models
are suggesting that the front may temporarily stall, so kept PoPs
relatively unchanged through Tues. By Wed, a shortwave trough
moves east through the OH Valley and mid-Atlantic states and lifts
the boundary, thus causing showers to taper off slightly.

Meanwhile, a longwave trough is expected to dive down the western
US and help eject the energy of the aforementioned cutoff low to
trigger surface cyclogenesis over the midwest. This new system
will track northeast and drag a formidable cold front to its
south. As a result, rain chances increase from northwest (up to
nearly 60%) to southeast on Thurs, with a slight chance of thunder
for our western CWA.

.MARINE...

Terrible boating conditions are expected today through Friday as a
powerful system affects the area. Frequent gale force gusts are
expected ahead of the front today and behind the front tonight into
Friday. The potential for severe thunderstorms also exists ahead of
the front today. Conditions will improve on Saturday. Moderate
easterly winds are expected to develop on Sunday and veer to onshore
for Monday.

.FIRE WEATHER...

A squall line capable of producing severe storms will move through
the forecast area on Thurs. Heavy rainfall and damaging winds are
expected with this system. Dry conditions follow the exit of the
squall line early Fri with high dispersions beginning in the
immediate coast around daybreak and then becoming widespread
through most of the afternoon. Despite the dryness, minimum RH
values will not meet red flag criteria. There are no fire weather
concerns.

.HYDROLOGY...

An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the
western half of the region and 2 to 4 inches of rain elsewhere.
These rainfall amounts will result in the potential for flash
flooding during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.

Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.

For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   42  57  36  65  42 /  80   0   0  10   0
Panama City   44  57  45  65  48 /  50   0   0  10   0
Dothan        40  53  37  64  42 /  50   0   0  10   0
Albany        42  53  36  63  40 /  60   0   0  10  10
Valdosta      45  56  36  64  41 /  80   0   0  10   0
Cross City    48  60  37  66  42 /  90   0   0   0   0
Apalachicola  46  55  43  63  48 /  70   0   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.

     Coastal Flood Advisory until 3 AM EST Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Wind Advisory until 7 PM EST this evening for Gadsden-Inland
     Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
     Madison.

     Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
     Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
     Jackson-North Walton-South Walton-Washington.

     Wind Advisory until 3 PM EST /2 PM CST/ this afternoon for
     Calhoun-Central Walton-Holmes-Inland Bay-Inland Gulf-
     Jackson-North Walton-Washington.

     High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
     Bay-Coastal Gulf-South Walton.

     Wind Advisory until 9 PM EST this evening for Inland Dixie-
     Inland Taylor-Lafayette.

GA...Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
     Worth.

     Flash Flood Watch until 9 PM EST this evening for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Turner-Worth.

     Wind Advisory until 3 PM EST this afternoon for Calhoun-Clay-
     Early-Miller-Quitman-Randolph-Seminole.

AL...Flash Flood Watch until 8 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

     Wind Advisory until 2 PM CST this afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Camp
SHORT TERM...IG
LONG TERM...IG
AVIATION...Camp
MARINE...DVD
FIRE WEATHER...IG
HYDROLOGY...DVD

In the hours before

Special weather statement, Feb 6, 11:03 AM EST, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1003 AM CST Thu Feb 6 2020

FLZ007>009-108-061700-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
1003 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR WALTON AND HOLMES COUNTIES
IN THE PANHANDLE OF FLORIDA UNTIL 1100 AM CST...

At 1002 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Destin, moving northeast at 65 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Santa Rosa Beach, De Funiak Springs, Eglin Air Force Base, Union,
Liberty, Freeport, Paxton, Ponce De Leon, Caryville, Esto, Westville,
Noma, Oakwood Hills, Cluster Springs, Villa Tasso, Cerrogordo, Blue
Mountain Beach, Gritney, Seaside and Rock Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until noon CST for the Panhandle of
Florida.

LAT...LON 3038 8633 3042 8631 3039 8626 3040 8623
      3042 8627 3039 8611 3044 8616 3047 8613
      3046 8619 3050 8620 3046 8639 3099 8639
      3099 8559 3077 8574 3078 8583 3063 8592
      3056 8588 3023 8609 3031 8639 3040 8639
TIME...MOT...LOC 1602Z 215DEG 56KT 3026 8641

38-GODSEY
Local storm report, Feb 6, 2:06 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     NON-TSTM WND GST 6 SE LEE                30.36N 83.23W
02/06/2020  U40 MPH          MADISON            FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED I-10 CLOSED BETWEEN
            MILEMARKER 262 275 DUE TO BLOWING DUST. WIND
            SPEED IS ESTIMATED BY OBSERVATIONS IN THE
            AREA.

&&
Local storm report, Feb 6, 2:07 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     NON-TSTM WND GST 6 SE LEE                30.36N 83.23W
02/06/2020  U40 MPH          MADISON            FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED I-10 CLOSED BETWEEN
            MILEMARKER 262 275 DUE TO BLOWING DUST. WIND
            SPEED IS ESTIMATED BY OBSERVATIONS IN THE
            AREA.

&&
Local storm report, Feb 6, 2:08 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     1 E BETHLEHEM           30.92N 85.73W
02/06/2020                   HOLMES             FL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON ROAD.

&&

FD
Local storm report, Feb 6, 2:12 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     NON-TSTM WND DMG 1 NNW BONIFAY           30.80N 85.69W
02/06/2020                   HOLMES             FL   LAW ENFORCEMENT

            TREE ON HOUSE.

&&

FD
Local storm report, Feb 6, 2:32 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG 3 WNW MARIANNA          30.78N 85.29W
02/06/2020                   JACKSON            FL   DEPT OF HIGHWAYS

            ABOUT HALF DOZEN LARGE TREES DOWN ON
            ROADWAYS ALONG BETWEEN THE CHIPLEY TO
            CHATTAHOOCHEE AREA ALONG THE I-10 & US-90
            CORRIDORS.

&&

WD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 1:29 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more20 hr
Feb 6, 7:58 AM ESTRiver Flood WarningTAELee69 hr
Feb 6, 3:20 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell, Worth40 min
Feb 6, 3:43 PM ESTSevere Thunderstorm WarningTAEBrooks, Thomas47 min
Feb 6, 4:02 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole58 min
Feb 6, 4:47 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas73 min
Feb 6, 5:41 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Grady, Thomas49 min
Feb 6, 5:52 PM ESTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas68 min
Feb 6, 6:18 PM ESTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift42 min
Feb 6, 6:43 PM ESTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes47 min
Feb 5, 9:23 PM ESTCoastal Flood AdvisoryTAEDixie, Franklin, Jefferson, Taylor, Wakulla30 hr
Feb 6, 3:38 AM ESTRiver Flood WarningTAEWalton15 hr
Feb 6, 7:58 AM ESTRiver Flood WarningTAEHolmes, Washington21 days
Feb 6, 7:58 AM ESTRiver Flood WarningTAEWalton, Washington8 days
Feb 6, 7:58 AM ESTRiver Flood WarningTAEJackson32 hr
Feb 6, 10:07 AM ESTSpecial Marine WarningTAE113 min
Feb 6, 11:03 AM ESTSpecial Weather StatementTAEHolmes, Walton57 min
Feb 6, 11:36 AM ESTSevere Thunderstorm WarningTAEWalton, Washington39 min
Feb 6, 11:39 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Feb 6, 12:22 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington38 min
Feb 6, 12:30 PM ESTSevere Thunderstorm WarningTAEWalton30 min
Feb 6, 12:33 PM ESTSpecial Marine WarningTAE3 hr
Feb 6, 1:22 PM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington53 min
Feb 6, 4:22 PM ESTSpecial Marine WarningTAE113 min
Feb 6, 6:07 PM ESTSpecial Marine WarningTAE113 min
Feb 6, 6:53 PM ESTSevere Thunderstorm WarningTAELafayette, Madison, Taylor67 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.